# SDR AALA20160104011

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 59,773 hours, 7,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER 3L DOOR INOPERATIVE.  REPLACED FUSE IN M33406, OPERATIONALLY CHECKED OK IAW MM 33-51-06.  THE ACFT WAS NOT GNDED.
